Alert archive / Nebraska / Winter Storm Watches in 2021
Winter Storm Watch 3, NWS Omaha, NE
NWS Omaha, NE issued this winter storm watch at Jan 24, 2021, 3:15 AM CST for 9 counties in Nebraska; Harrison County, Monona County, Shelby County, Iowa. It took effect at Jan 25, 2021, 6:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 24, 2021, 3:15 AM CST (09:15 UTC)
- In effect from
- Jan 25, 2021, 6:00 AM CST
- Expired
- Jan 24, 2021, 1:17 PM CST
- In force
- Issued by
- NWS Omaha, NE
Counties Harrison County, IA, Monona County, IA, Shelby County, IA, Boone County, NE, Burt County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Madison County, NE, Platte County, NE, Stanton County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 56 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.3 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 425 m²/s²
- 0-3 km storm-relative helicity
- 472 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
921 WWUS43 KOAX 240915 WSWOAX URGENT - WINTER WEATHER MESSAGE National Weather Service Omaha/Valley NE 315 AM CST Sun Jan 24 2021 ...MAJOR WINTER STORM EXPECTED FOR PARTS OF THE AREA MONDAY... NEZ078-088>093-241715- /O.UPG.KOAX.WS.A.0002.210125T1200Z-210126T1200Z/ /O.NEW.KOAX.WS.W.0001.210125T0900Z-210126T0900Z/ Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 315 AM CST Sun Jan 24 2021 ...WINTER STORM WARNING IN EFFECT FROM 3 AM MONDAY TO 3 AM CST TUESDAY... * WHAT...Heavy snow expected. Total snow accumulations of 7 to 12 inches. * WHERE...Portions of southeast Nebraska. * WHEN...From 3 AM Monday to 3 AM CST Tuesday. * IMPACTS...Travel will likely be very difficult. Areas of blowing snow could significantly reduce visibility. The hazardous conditions are expected to impact the morning and evening commute. * ADDITIONAL DETAILS...precipitation early Monday morning could start as freezing drizzle or light freezing rain before changing over to snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IAZ069-079-080-090-091-NEZ052-053-065>068-241715- /O.UPG.KOAX.WS.A.0002.210125T1200Z-210126T1200Z/ /O.NEW.KOAX.WS.W.0001.210125T1200Z-210126T0900Z/ Pottawattamie-Mills-Montgomery-Fremont-Page-Douglas-Sarpy-Seward- Lancaster-Cass-Otoe- Including the cities of Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, and Nebraska City 315 AM CST Sun Jan 24 2021 ...WINTER STORM WARNING IN EFFECT FROM 6 AM MONDAY TO 3 AM CST TUESDAY... * WHAT...Heavy snow expected. Total snow accumulations of 6 to 12 inches. The highest amounts are currently forecast south of a line from Seward and Lincoln to Nebraska City and Red Oak. * WHERE...Portions of east central and southeast Nebraska and southwest Iowa. * WHEN...From 6 AM Monday to 3 AM CST Tuesday. * IMPACTS...Travel will likely be very difficult. Areas of blowing snow could significantly reduce visibility. The hazardous conditions are expected to impact the morning and evening commute. * ADDITIONAL DETAILS...precipitation could start as a mix of light snow and freezing drizzle early Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NEZ050-051-241715- /O.NEW.KOAX.WS.W.0001.210125T1200Z-210126T0900Z/ Butler-Saunders- Including the cities of David City, Wahoo, Ashland, and Yutan 315 AM CST Sun Jan 24 2021 ...WINTER STORM WARNING IN EFFECT FROM 6 AM MONDAY TO 3 AM CST TUESDAY... * WHAT...Heavy snow expected. Total snow accumulations of 6 to 9 inches. * WHERE...Butler and Saunders Counties. * WHEN...From 6 AM Monday to 3 AM CST Tuesday. * IMPACTS...Travel will likely be very difficult. Areas of blowing snow could significantly reduce visibility. The hazardous conditions are expected to impact the morning and evening commute. * ADDITIONAL DETAILS...precipitation could start as a mix of light snow and freezing drizzle early Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IAZ043-055-056-NEZ030>034-042>045-241715- /O.NEW.KOAX.WS.A.0003.210125T1200Z-210126T0900Z/ Monona-Harrison-Shelby-Boone-Madison-Stanton-Cuming-Burt-Platte- Colfax-Dodge-Washington- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, and Blair 315 AM CST Sun Jan 24 2021 ...WINTER STORM WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...Moderate to heavy snow possible, along with some areas of blowing snow. Total snow accumulations of 3 to 6 inches possible. * WHERE...Portions of east central and northeast Nebraska and southwest and west central Iowa. * WHEN...From Monday morning through late Monday night. * IMPACTS...Plan on slick road conditions. Areas of blowing snow could significantly reduce visibility. The hazardous conditions could impact travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$
2 follow-up statements
861 WWUS43 KOAX 241656 WSWOAX URGENT - WINTER WEATHER MESSAGE National Weather Service Omaha/Valley NE 1056 AM CST Sun Jan 24 2021 ...MAJOR WINTER STORM FOR PARTS OF THE AREA MONDAY... NEZ078-088>093-250100- /O.CON.KOAX.WS.W.0001.210125T0900Z-210126T0900Z/ Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 1056 AM CST Sun Jan 24 2021 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 3 AM MONDAY TO 3 AM CST TUESDAY... * WHAT...Heavy snow expected. Total snow accumulations of 8 to 13 inches. * WHERE...Portions of southeast Nebraska. * WHEN...From 3 AM Monday to 3 AM CST Tuesday. * IMPACTS...Travel could be very difficult. Areas of blowing snow could significantly reduce visibility. The hazardous conditions will impact the morning and evening commute. * ADDITIONAL DETAILS...precipitation early Monday morning could start as a brief period freezing drizzle or light freezing rain before changing over to snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IAZ069-079-080-090-091-NEZ050>053-065>068-250100- /O.CON.KOAX.WS.W.0001.210125T1200Z-210126T0900Z/ Pottawattamie-Mills-Montgomery-Fremont-Page-Butler-Saunders- Douglas-Sarpy-Seward-Lancaster-Cass-Otoe- Including the cities of Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, and Nebraska City 1056 AM CST Sun Jan 24 2021 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 AM MONDAY TO 3 AM CST TUESDAY... * WHAT...Heavy snow expected. Total snow accumulations of 6 to 13 inches. * WHERE...Portions of east central and southeast Nebraska and southwest Iowa. * WHEN...From 6 AM Monday to 3 AM CST Tuesday. * IMPACTS...Travel could be very difficult. Patchy blowing snow could significantly reduce visibility. The hazardous conditions will impact the morning and evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IAZ043-055-056-NEZ030>034-042>045-250100- /O.CON.KOAX.WS.A.0003.210125T1200Z-210126T0900Z/ Monona-Harrison-Shelby-Boone-Madison-Stanton-Cuming-Burt-Platte- Colfax-Dodge-Washington- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, and Blair 1056 AM CST Sun Jan 24 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...Heavy snow possible. Total snow accumulations of 3 to 6 inches possible. * WHERE...Portions of east central and northeast Nebraska and southwest and west central Iowa. * WHEN...From Monday morning through late Monday night. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$
981 WWUS43 KOAX 241917 WSWOAX URGENT - WINTER WEATHER MESSAGE National Weather Service Omaha/Valley NE 117 PM CST Sun Jan 24 2021 ...MAJOR WINTER STORM FOR PARTS OF THE AREA MONDAY... IAZ055-056-NEZ044-045-250330- /O.UPG.KOAX.WS.A.0003.210125T1200Z-210126T0900Z/ /O.EXA.KOAX.WS.W.0001.210125T1200Z-210126T0900Z/ Harrison-Shelby-Dodge-Washington- Including the cities of Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Fremont, and Blair 117 PM CST Sun Jan 24 2021 ...WINTER STORM WARNING IN EFFECT FROM 6 AM MONDAY TO 3 AM CST TUESDAY... * WHAT...Heavy snow expected. Total snow accumulations of 5 to 7 inches. * WHERE...In Nebraska, Dodge and Washington Counties. In Iowa, Harrison and Shelby Counties. * WHEN...From 6 AM Monday to 3 AM CST Tuesday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NEZ078-088>093-250330- /O.CON.KOAX.WS.W.0001.210125T0900Z-210126T0900Z/ Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 117 PM CST Sun Jan 24 2021 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 3 AM MONDAY TO 3 AM CST TUESDAY... * WHAT...Heavy snow expected. Total snow accumulations of 8 to 14 inches. * WHERE...Portions of southeast Nebraska. * WHEN...From 3 AM Monday to 3 AM CST Tuesday. * IMPACTS...Travel could be very difficult. Areas of blowing snow will significantly reduce visibility. The hazardous conditions will impact the morning and evening commute. * ADDITIONAL DETAILS...Northeast wind 15 to 25 mph with gusts as high as 30 to 35 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Travel may eventually become impossible. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IAZ069-079-080-090-091-NEZ050>053-065>068-250330- /O.CON.KOAX.WS.W.0001.210125T1200Z-210126T0900Z/ Pottawattamie-Mills-Montgomery-Fremont-Page-Butler-Saunders- Douglas-Sarpy-Seward-Lancaster-Cass-Otoe- Including the cities of Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, and Nebraska City 117 PM CST Sun Jan 24 2021 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 AM MONDAY TO 3 AM CST TUESDAY... * WHAT...Heavy snow expected. Total snow accumulations of 8 to 14 inches. * WHERE...Portions of east central and southeast Nebraska and southwest Iowa. * WHEN...From 6 AM Monday to 3 AM CST Tuesday. * IMPACTS...Travel could be very difficult. Areas of blowing snow will significantly reduce visibility. The hazardous conditions will impact the morning or evening commute. * ADDITIONAL DETAILS...Northeast wind 15 to 25 mph with gusts as high as 30 to 35 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Travel may eventually become impossible. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ IAZ043-NEZ030>034-042-043-250330- /O.UPG.KOAX.WS.A.0003.210125T1200Z-210126T0900Z/ /O.NEW.KOAX.WW.Y.0005.210125T1200Z-210126T0900Z/ Monona-Boone-Madison-Stanton-Cuming-Burt-Platte-Colfax- Including the cities of Onawa, Mapleton, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, and Schuyler 117 PM CST Sun Jan 24 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM MONDAY TO 3 AM CST TUESDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 5 inches. * WHERE...Portions of east central and northeast Nebraska and west central Iowa. * WHEN...From 6 AM Monday to 3 AM CST Tuesday. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NEZ015-250330- /O.NEW.KOAX.WW.Y.0005.210125T1200Z-210126T0900Z/ Thurston- Including the cities of Pender, Macy, Walthill, and Winnebago 117 PM CST Sun Jan 24 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM MONDAY TO 3 AM CST TUESDAY... * WHAT...Snow expected. Total snow accumulations of 1 to 3 inches. * WHERE...Thurston County. * WHEN...From 6 AM Monday to 3 AM CST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this winter storm watch went out at Jan 23, 11:10 PM CST, 4 hours 5 minutes earlier.
Area forecast discussion, Jan 23, 11:10 PM CST, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1110 PM CST Sat Jan 23 2021
...Updated Aviation Forecast Discussion...
.DISCUSSION...
Issued at 330 PM CST Sat Jan 23 2021
Snow currently moving through most of southeast NE and western IA,
moderate in some locations with visibility down to 1/2 mile at
times in the heavier pockets. This has allowed roads to quickly
become snow covered across southeast NE with a quick dusting
already noted on webcams. NEDOT currently indicating many roads
partially to fully snow covered from Ashland southwestward. The
concern remains that on the back edge of the snow, which likely
exists from about Columbus southward to Beatrice, we lose the deep
saturation for snow and we transition to several hours of
freezing mist/freezing drizzle. This is already occurring as
evidenced by most recent observations across central NE with
widespread visibility 1-3 miles. This will result in a light
glaze of ice across much of the region this evening and overnight,
thus the reasoning for the expansion earlier of the winter
weather advisory earlier today. While the snow amounts are light,
it's the icing that we were concerned with compounding any travel
this evening. Snow amounts are mostly less an inch, but amounts
higher than an inch are forecast to the northeast of Omaha up to a
couple of inches.
The freezing mist gradually ends overnight with dry weather
expected Sunday.
Focus then shifts to a major winter storm that is expected to
impact the region Monday. Models remain in very good agreement
highlighting snow developing by daybreak Monday, mostly
along/south of Interstate 80 and continuing through early Tuesday.
With an expected closed low surface track to the south of Kansas
City, this puts portions of our forecast area in the favored track
for heavy wet snow, especially as a trowal/deformation zone sets
up from northeast KS through southeast NE, northwest MO and
southern IA. Current snowfall forecasts remain consistent from 6
to 10 inches, and in fact, some models suggest 10 to 13 inches
or even higher appear possible. After coordination with other NWS
offices and WPC earlier today, we did issue a winter storm watch
12z Monday through 12z Tuesday for heavy snow, along/south of
Interstate 80. The Interstate corridor has the highest potential
for uncertainty as the range could be 3-5 or 5-8, but would be
leaning toward the higher end amounts this time for south
periphery of the LNK/OMA/CBF metro areas. Our official peak forecast
range will mention 7-13" near Falls City. Snowfall rates Monday
afternoon could easily be 1-2" per hour. There is some
indication that there could also be marginal mid level
instability, and if that occurs, thudnersnow couldn't be ruled out
south of I80 as well. Northeasterly winds will increase to 15 to
30 mph, with higher gusts.
The second piece of this system moves across the area Tuesday into
Tuesday night, now about 12-18 hours earlier than previously
thought. Some lingering snow is possible into early Wednesday
morning, but the remainder of the extended forecast should be dry.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1110 PM CST Sat Jan 23 2021
Radar and surface observations suggest that any light freezing
drizzle has become quite patchy with some potential for a brief
period of light snow at KOFK within the next hour or two.
Otherwise, precipitation potential at KOMA and KLNK appears to
have diminished with prevailing MVFR ceilings expected overnight
into Sunday morning. IFR ceilings at KOFK could linger through the
overnight hours at KOFK. Light and variable winds currently being
observed will switch to the north at 5 to 7 kt within the next few
hours.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Winter Weather Advisory until 3 AM CST Sunday for NEZ033-034-044-
045-051>053-066>068-089-090.
Winter Storm Watch from Monday morning through late Monday night
for NEZ052-053-065>068-078-088>093.
Winter Weather Advisory until midnight CST tonight for NEZ011-
012-015>018-030>032-042-043-050-065-078-088.
IA...Winter Storm Watch from Monday morning through late Monday night
for IAZ069-079-080-090-091.
&&
DISCUSSION...DeWald
AVIATION...MeadHazardous weather outlook, Jan 23, 3:48 PM CST, 11 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 348 PM CST Sat Jan 23 2021 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-241200- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 348 PM CST Sat Jan 23 2021 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight and Sunday Areas of snow moving through the area late this afternoon into early evening. The snow will transition to a period of freezing drizzle through the remainder of the evening and early overnight. Snow amounts should remain less than 2 inches, and icing amounts up to one tenth of an inch could occur after the snow ends. Many roads could become slick and hazardous through the evening. Thus, a winter weather advisory is in effect for portions of eastern Nebraska through tonight. .DAYS TWO THROUGH SEVEN...Sunday night through Saturday Confidence remains high that a significant winter will impact southeast Nebraska and southwest Iowa on Monday. Current indications suggest that several inches of snow will be possible for southeast Nebraska and southwest Iowa along and south of Interstate 80 where a winter storm watch is in effect. From 6 to 10 inches of snow are forecast, and some areas across southeast Nebraska could see 10 to 13 inches. Lighter amounts, and possibly little accumulation is expected for northeast Nebraska. Additional light snow is forecast for Tuesday into Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Jan 23, 11:11 PM CST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1111 PM CST SAT JAN 23 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM SNOW 4 NE BOYS TOWN 41.31N 96.08W
01/23/2021 E1.0 INCH DOUGLAS NE PUBLIC
NEAR 108TH AND FORT.
&&The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 11:54 PM CST | Winter Weather Advisory | OAX | Gage, Johnson | 3 hr |
| Jan 24, 3:15 AM CST | Winter Storm Warning | OAX | Antelope, Boone, Burt, Butler, Cass, Colfax and 22 more | 49 hr |
| Jan 24, 1:17 PM CST | Winter Weather Advisory | OAX | Boone, Burt, Colfax, Cuming, Madison, Platte and 2 more | 15 hr |
Nearby
Winter Storm Watches in Nebraska, 2021Winter Storm Watches in Iowa, 2021Every winter storm watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.